# SDR UIEA2022052200497

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H BLG I/B STRUT DOOR SKIN FOUND CRACK. SKIN CRACK AREA REPAIRED AS PER SRM 52-80-01-2R-1 REPAIR 1 FIG 201 REV 94 DATE 20FEB 2022
